# SDR UIEA2023041800369

- Difficulty date: April 18, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 94,195 hours, 15,862 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Valve
- Part number: MAHA1191
- Part serial: R6681
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TANK #4 LEAKS INTO CENTER TANK AT A RATE OF 100 KILOS PER 11 MINUTES APPROX 600 PER HOUR UNCONTROLLABLY( REPLACED BAD #3 MAIN TANK TRANSFER VALVE IAW 747 AMM 28-16-05. C/W LEACK CHECK, NO LEAKS FOUND AT THIS TIME. REF SUN AERO 5,0,2,3 RO25. REF LP 1768045 ITEM 9: REMOVED AND REPLACED ACTUATOR IAW747 AMM 28-16-04.PN: MAHA119-1 SN: R6681 C/W OPS CHECK. NO DEFECTS FOUND AT THIS TIME. REF SUN AERO 5.023R025. REF LP 1768046 ITEM 10: C/W ACTION PLAN 24097. REF SUN AERO 5,0,23R025. )
